# SDR SIMA200705004

- Difficulty date: February 18, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- Aircraft time: 14,716 hours, 13,490 cycles
- System (JASC): 2770 · Gust Lock Damper System
- Part: Gust Lock
- Part number: SYLC53058
- Part serial: 73
- Condition: Failed
- Location: Rudder
- Part time: 14,716 hours, 13,490 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GUST LOCK LIGHT ILLUMINATED AT ROTATION - NOTICED CIRCUIT BREAKER 24 POPPED - RESET WITH NO EFFECT TO SYSTEM - DIVERTED TO IAD - EMERGENCY DECLARED. C/A - REMOVED AND REPLACED GUST LOCK ACTUATOR IAW EMB AMM 27-71-01 AND READJUSTED SPRING CARTRIDGE IAW EMB AMM 27-71-14. PERFORMED OPERATIONAL CHECK IAW EMB ACC 27-70-700-802-A. RETURNED AIRCRAFT TO SERVICE
